# SDR 96FDEA01147

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0485 AND 045, CORROSION ON FLOOR BEAM BS 1110 AROUND NUTCLIP HOLES WL 208 RBL 25 TO 54.  *S/D*  REMOVED CORROSION AND REPAIRED TOP CHORD OF FLOOR BEAM BS 1110 WL 208 RBL 10 TO 65 PER FEDEX SRM 53-10-8.
